# SDR 98ZZZX2528

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Light
- Part number: 645383081
- Condition: Failed
- Location: Ng Tachometer
- Part time: 3,134 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG TACHOMETER INTERNAL LIGHT INOPERATIVE.  REMOVED AND REPLACED GAUGE.
